# SDR DHL2001742508

- Difficulty date: October 4, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK- RT WING REAR AUX SPAR AT WS 294.  FOUND CORROSION TO FWD/UPPER ANGLE.
